• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

Shakes

daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
15,398
Location
hiding behind the sofa
Anyone suffered with long term shakes. I dont mean a little one but where its difficult to read a book cos your hands shake so much or you cant get a cup of tea up to your mouth. Even typing is difficult. When I go to bed I have to put my hands under the pillow to try and stop them shaking. Ive come of the Amisulpride which the psych thought was causing it but im still shaking and its embarrasing.

Ive been to the GP today and he said it was an 'essential tremor' and he could increase my inderol to 160mg (im on 80) but it would really slow me down and make me very drowsy. So im waiting till i see my psych next week to get his opinion

Can these meds do long term damage?. I would hate to think im going to be like this for ever.
 
D

Dollit

Guest
I've always had the shakes from being a child and sometimes lithium makes it worse though it hasn't since I changed delivery systems. Have you tried searching for the medication with PIL beside the name and that brings up information about the meds.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
15,398
Location
hiding behind the sofa
Thanks dollit. I did look it up but it didnt say about long term so just assumed it woud stop when the pills stopped. Anyway im seeing the psych next week so ill see what he has to say
 
Top